# SDR MASA2020101710598

- Difficulty date: October 17, 2020
- Submitted: October 18, 2020
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 10,062 hours, 5,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK, FWD GLLY EXIT SIGN LIGHTS INTERMITTENT.  REPLACED GALLEY LIGHT ASSEMBLY AND POWER SUPPLY.
